# SDR CALA2017120804368

- Difficulty date: December 8, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 72,421 hours, 18,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2R MED EXTERIOR EMERGENCY LIGHT INOP CYCLED A/C POWER. OPS CHECK GOOD.
